Oblique derivative problem in three-dimensional space
Doklady Akademii Nauk, Tome 172 (1967) no. 2, pp. 283-286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_2_a8,
author = {M. B. Malyutov},
title = {Oblique derivative problem in three-dimensional space},
journal = {Doklady Akademii Nauk},
pages = {283--286},
year = {1967},
volume = {172},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_2_a8/}
}
M. B. Malyutov. Oblique derivative problem in three-dimensional space. Doklady Akademii Nauk, Tome 172 (1967) no. 2, pp. 283-286. http://geodesic.mathdoc.fr/item/DAN_1967_172_2_a8/